Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 36, NWS Midland/Odessa, TX

October 21, 2010Crane County, Upton County, Texas

NWS Midland/Odessa, TX issued this tornado warning at Oct 21, 2010, 4:48 PM CDT for Crane County, Upton County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2010, 4:48 PM CDT (21:48 UTC)
Expired
Oct 21, 2010, 5:30 PM CDT
In force
42 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Crane County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 85 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 2:30 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 922 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
922 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WFUS54 KMAF 212148
TORMAF
TXC103-461-212230-
/O.NEW.KMAF.TO.W.0036.101021T2148Z-101021T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 PM CDT THU OCT 21 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CRANE COUNTY IN WEST TEXAS...
  SOUTHWESTERN UPTON COUNTY IN WEST TEXAS...

* UNTIL 530 PM CDT

* AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
  MCCAMEY...MOVING EAST AT 15 MPH.

* THE MOST DANGEROUS PART OF THIS STORM WILL AFFECT THE FOLLOWING
  LOCATIONS...
  MCCAMEY...
  KING MOUNTAIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...RESIDENTS IN THE COMMUNITY OF MCCAMEY
SHOULD TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER
NOW.

THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN
UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST
FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET
AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.

IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3127 10212 3108 10205 3109 10239 3118 10242
TIME...MOT...LOC 2146Z 258DEG 15KT 3113 10235

$$
1 follow-up statement
584 
WWUS54 KMAF 212201
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
501 PM CDT THU OCT 21 2010

TXC103-461-212230-
/O.CON.KMAF.TO.W.0036.000000T0000Z-101021T2230Z/
CRANE TX-UPTON TX-
501 PM CDT THU OCT 21 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN UPTON AND SOUTHEASTERN CRANE COUNTIES...

...RESIDENTS IN MCCAMEY SHOULD TAKE COVER IMMEDIATELY...

AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF TORNADO.  THE MOST DANGEROUS
PART OF THIS STORM WAS LOCATED 2 TO 3 MILES WEST OF MCCAMEY...MOVING 
EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER
NOW.

THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN
UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST
FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET
AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.

IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3127 10212 3108 10205 3109 10239 3118 10242
TIME...MOT...LOC 2201Z 258DEG 15KT 3114 10228

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Oct 21, 3:01 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Oct 21, 3:01 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
301 PM CDT THU OCT 21 2010

.DISCUSSION...
ABUNDANT LOW CLOUDS HAVE KEPT COOLER TEMPS AND CAPPED THE
ATMOSPHERE IN THE EASTERN CWA...HOWEVER THINGS ARE COMING TOGETHER
OUT WEST WHERE A SURFACE TROUGH IS COMBINING WITH HEATING AND AN
UPPER JET FOR CONVECTIVE INITIATION. 0-6KM SHEAR VALUES OF
40-60KTS WILL BE MORE THAN ENOUGH TO SUPPORT SUPERCELLS WITH AN
ISOLATED TORNADO THREAT. CURRENT RADAR IS SHOWING DISCREET CELLS
FORMING IN THE FST AREA WITH ROTATION IMMEDIATELY EVIDENT. FURTHER
NORTH AND EAST THE SHEAR IS LESS AT 30-40KTS...WHICH IS STILL
ENOUGH FOR SUPERCELLS BUT THE TORNADO THREAT DIMINISHES WITH HAIL
THE PRIMARY THREAT. STORMS CURRENTLY FIRING ALONG THE TROUGH NEAR
SEMINOLE ARE STRUGGLING WITH A WEAK CAP IN PLACE BUT STORMS WILL
ONLY INCREASE IN STRENGTH AND COVERAGE WITH TIME. EXPECT DISCREET
CELLS INITIALLY WITH A TRANSITION WITH TIME TO A MORE LINEAR
FEATURE ACROSS THE EASTERN BASIN AND WESTERN LOW ROLLING PLAINS
LATER THIS EVENING AND TONIGHT. THE HAIL THREAT WILL CONTINUE
THROUGH THE PERIOD BUT THE ISOLATED TORNADO THREAT EARLY WILL
DIMINISH IN TIME WITH HEAVY RAIN AND STRONG WINDS MORE
PREDOMINANT. THE NAM HAS STRUGGLED TO INITIALIZE THE CONVECTION SO
PREFERRED THE GFS SOLUTION WITH RAIN CONTINUING OVERNIGHT AND
ENDING TOMORROW MORNING.

KEPT MIN TEMPS IN THE EAST 3 TO 5 DEGREES ABOVE GUIDANCE GIVEN THE
EXPECTED PRECIP AND CLOUDS TONIGHT. SEASONAL TEMPS WILL CONTINUE
THROUGH THE WEEKEND AS THE UPPER LOW OVER THE SOUTHWESTERN U.S.
MOVES EAST AND A SECOND UPPER TROUGH QUICKLY FOLLOWS ON SUNDAY.
ADDED SOME POPS IN THE LOWER TRANS PECOS FRIDAY NIGHT WHERE MODELS
HAVE BEEN AMAZINGLY CONSISTENT DEVELOPING SHOWERS WHERE A LOW
LEVEL JET INTERSECTS A WEAK DRYLINE. SUNDAY WILL BE BREEZY WITH
STRONGER WINDS AND WELL ABOVE NORMAL TEMPS ON MONDAY DUE TO
INCREASINGLY ZONAL UPPER FLOW. A WEAK FRONT WILL MOVE INTO THE
SOUTHERN PLAINS TUESDAY WITH UNCERTAINTY IN HOW FAR SOUTH IT WILL
PROGRESS BEFORE BECOMING STATIONARY AND LIFTING BACK NORTH. WENT
WITH GUIDANCE COOLING TEMPS TUE BUT STILL A FEW DEGREES ABOVE
CLIMO. WEDNESDAY WILL BE WARMER BUT ALL INDICATIONS ARE THAT THE
UPPER PATTERN WILL AMPLIFY ON THURSDAY SENDING A STRONG FRONT ALL
THE WAY TO THE GULF. THIS WILL LIKELY BRING THE COOLEST TEMPS OF
THE FALL WITH A LIGHT FREEZE POSSIBLE IN THE MARFA PLATEAU ALONG
WITH WIDESPREAD LOWS IN 30S IN THE LOWER ELEVATIONS.

HENNIG

.FIRE WEATHER...
FIRE WEATHER CONCERNS WILL SLOWLY INCREASE THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. THE BIG BEND WILL BE FIRST SHOW A SUBSTANTIAL
DRYING TREND BEGINNING FRIDAY AND EVENTUALLY RH/S WILL BE ABLE TO
FALL TO 10-15 PERCENT BY MONDAY...MAINLY ACROSS THE TRANS PECOS.
STRONG MID LEVEL WINDS WILL MOVE ACROSS THE AREA AND BE IN ALIGNMENT
WITH A FAVORABLY POSITIONED AREA OF SFC LOW PRESSURE. SUSTAINED
WINDS WILL BE NEAR 20 MPH ACROSS THE PLAINS MONDAY AND ABOVE 20 MPH
IN THE MOUNTAINS...ESPECIALLY IN THE GUADALUPE/DAVIS MTNS AND
POSSIBLY IN THE HIER ELEVATIONS OF THE CHISOS MTNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              59  77  53  78  /  80  20  10  10
CARLSBAD NM                53  79  49  80  /  20   0   0   0
DRYDEN TX                  59  86  58  86  /  40  10  20  20
FORT STOCKTON TX           53  80  53  81  /  50   0  10  10
GUADALUPE PASS TX          46  61  48  62  /  10   0   0   0
HOBBS NM                   55  73  49  76  /  50  10  10  10
MARFA TX                   38  67  39  66  /  10   0   0   0
MIDLAND INTL AIRPORT TX    57  76  51  79  /  70  20  10  10
ODESSA TX                  58  76  52  78  /  70  20  10  10
WINK TX                    56  77  48  82  /  40  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

49/10
Hazardous weather outlook, Oct 21, 1:19 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
119 PM CDT THU OCT 21 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221830-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
119 PM CDT THU OCT 21 2010 /1219 PM MDT THU OCT 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS STORMS WILL BE POSSIBLE ALONG AND EAST OF A
MALJAMAR TO PECOS TO MARATHON LINE THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...HEAVY RAINFALL AND LOCALIZED FLOODING THE PRIMARY
THREATS.  A TORNADO OR TWO WILL ALSO BE POSSIBLE WITH THESE
STORMS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TO THE WEST OF A MALJAMAR
TO PECOS TO MARATHON LINE THIS AFTERNOON AND EVENING.  SOME OF
THESE STORMS COULD PRODUCE GUSTY WINDS OVER 50 MPH AND BRIEF HEAVY
RAINFALL...BUT SHOULD GENERALLY STAY BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDY CONDITIONS AND ABOVE NORMAL TEMPERATURES MONDAY COULD LEAD
TO CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 21, 10:48 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1048 AM CDT THU OCT 21 2010

NMZ029-211600-
NORTHERN LEA COUNTY-
948 AM MDT THU OCT 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN LEA COUNTY UNTIL 1000 AM MDT...

A STRONG THUNDERSTORM WAS LOCATED OVER NORTHEASTERN LEA COUNTY AT 947
AM MDT...MOVING NORTH AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...UP TO NICKEL SIZED HAIL...HEAVY RAIN AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE POSSIBLE WITH THIS
STORM.

&&
Special weather statement, Oct 21, 2:19 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT THU OCT 21 2010

TXZ067-075-211945-
WARD-PECOS-
219 PM CDT THU OCT 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS AND SOUTHEASTERN WARD COUNTIES UNTIL 245 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF GRANDFALLS AT
219 PM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&
Special weather statement, Oct 21, 2:46 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
246 PM CDT THU OCT 21 2010

TXZ075-212015-
PECOS-
246 PM CDT THU OCT 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 315 PM CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 246 PM
CDT...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

[NO.NE.YES] A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000
PM CDT THURSDAY EVENING FOR SOUTHWESTERN TEXAS.

&&
Local storm report, Oct 21, 3:15 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT THU OCT 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             11 N FORT STOCKTON      31.05N 102.89W
10/21/2010  E1.75 INCH       PECOS              TX   STORM CHASER

&&

SCHULDT
Local storm report, Oct 21, 3:25 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT THU OCT 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             10 NE FORT STOCKTON     30.99N 102.77W
10/21/2010  E1.75 INCH       PECOS              TX   STORM CHASER

            HAIL RANGED IN SIZE FROM NICKELS TO GOLFBALLS.

&&

SCHULDT
Special weather statement, Oct 21, 4:47 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
447 PM CDT THU OCT 21 2010

TXZ060-061-212215-
WINKLER-ECTOR-
447 PM CDT THU OCT 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN WINKLER AND NORTHWESTERN ECTOR COUNTIES UNTIL 515 PM
CDT...

STRONG THUNDERSTORMS WERE LOCATED 10 MILES WEST OF ODESSA AT 447
PM CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...NICKEL SIZE HAIL...HEAVY RAIN...AND DEADLY
LIGHTNING ARE POSSIBLE.

[NO.NE.YES] A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000
PM CDT THURSDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 11:11 PM CDTSevere Thunderstorm WarningMAFCulberson64 min
Oct 21, 2:51 PM CDTSevere Thunderstorm WarningMAFPecos54 min
Oct 21, 3:07 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward53 min
Oct 21, 3:36 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton54 min
Oct 21, 3:48 PM CDTSevere Thunderstorm WarningMAFCrane, Upton42 min
Oct 21, 3:56 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward49 min
Oct 21, 4:20 PM CDTTornado WarningMAFCrane, Pecos, Upton55 min
Oct 21, 4:30 PM CDTSevere Thunderstorm WarningMAFCrane, Ward60 min
Oct 21, 4:31 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton59 min
Oct 21, 5:19 PM CDTSevere Thunderstorm WarningMAFAndrews56 min
Oct 21, 5:28 PM CDTSevere Thunderstorm WarningMAFReagan, Upton49 min
Oct 21, 5:31 PM CDTTornado WarningMAFUpton45 min
Oct 21, 5:44 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines61 min
Oct 21, 6:13 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Gaines, Winkler62 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.